MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW AM/AT PI MIDLINE 1-L: 4.5FR X 15CM; MIDLINE CATHETER

ARROW INTERNATIONAL INC. ARROW AM/AT PI MIDLINE 1-L: 4.5FR X 15CM; MIDLINE CATHETER
Model Number IPN037697
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported ""we had a midline pull apart on friday.Was placed on 6/17 and pulled apart on 6/18, removed and replaced".No patient injury or consequence reported.Patient condition reported as "fine".Multiple attempts requested to customer for additional information has been unsuccessful.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "we had a midline pull apart on friday was placed on (b)(6) and pulled apart on (b)(6), removed and replaced".No patient injury or consequence reported.Patient condition reported as "fine".Multiple attempts requested to customer for additional information has been unsuccessful.

Brand Name
ARROW AM/AT PI MIDLINE 1-L: 4.5FR X 15CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12177394
Report Number9680794-2021-00345
Device Sequence Number16552097
Product Code PND
UDI-Device Identifier50801902130155
UDI-Public50801902130155
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN037697
Device Catalogue NumberCDC-41541-MPK1A
Device Lot Number13F20L0012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.; NONE REPORTED.